Skip to Main content Skip to Navigation
Journal articles

Some Remarks on the Stability of the Log-Sobolev Inequality for the Gaussian Measure

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-01691775
Contributor : Cyril Roberto <>
Submitted on : Wednesday, January 24, 2018 - 1:15:15 PM
Last modification on : Tuesday, November 19, 2019 - 1:50:19 AM

Identifiers

Citation

F. Feo, E. Indrei, M. Posteraro, C. Roberto. Some Remarks on the Stability of the Log-Sobolev Inequality for the Gaussian Measure. Potential Analysis, Springer Verlag, 2017, 47 (1), pp.37 - 52. ⟨10.1007/s11118-016-9607-5⟩. ⟨hal-01691775⟩

Share

Metrics

Record views

176